Alert archive / Pennsylvania / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 23, 2017, 11:58 PM EDT for Philadelphia County, Pennsylvania. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2017, 11:58 PM EDT (03:58 UTC)
- Expired
- Jun 24, 2017, 12:45 AM EDT
- In force
- 47 min
- Issued by
- NWS Philadelphia/Mount Holly
County Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 488 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
672 WWUS81 KPHI 240358 SPSPHI Special Weather Statement National Weather Service Mount Holly NJ 1158 PM EDT FRI JUN 23 2017 NJZ015-018-019-PAZ070-071-101>104-106-240445- Northwestern Burlington-Camden-Mercer-Lower Bucks-Eastern Montgomery-Western Montgomery-Delaware-Western Chester-Eastern Chester-Philadelphia- 1158 PM EDT FRI JUN 23 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN... SOUTHWESTERN MERCER...NORTHWESTERN BURLINGTON...SOUTHEASTERN MONTGOMERY...SOUTHEASTERN BUCKS...NORTHEASTERN CHESTER...PHILADELPHIA AND NORTHEASTERN DELAWARE COUNTIES... At 1158 PM EDT, a strong thunderstorm was located over King Of Prussia, or 12 miles northeast of West Chester, moving east at 45 mph. Winds up to 40 mph are possible with this storm. Locations impacted include... Philadelphia, Trenton, Bensalem, Norristown, Willingboro, West Norriton, East Norriton, Lumberton, Florence, Burlington, Bristol, Mount Holly, Riverside, Conshohocken, Palmyra, Hatboro, Ambler, Jenkintown, Narberth and Beverly. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3999 7553 4015 7549 4023 7477 3996 7476 TIME...MOT...LOC 0358Z 267DEG 40KT 4008 7542 $$ MPS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 23, 9:39 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 23, 9:39 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 939 PM EDT Fri Jun 23 2017 .SYNOPSIS... A cold front over the Midwest states will move through the region on Saturday. Meanwhile, remnant tropical moisture will stream northeastward ahead of the front. High pressure builds in from the Great Plains and Midwest region for the second half of the weekend. A weak cold front is expected to move through the region Monday night or Tuesday. High pressure returns to the area for the middle of next week before moving off the coast late in the week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Contemplated and discussed a Flash Flood Watch for the predawn hours. In the end, we decided to hold off. Yes, PWs associated with a remnant tropical storm are in excess of 2.00 inches, but we feel the speed of the heavier cells and lack of a significant predawn convective contribution diminishes the threat to a certain degree. In addition, FFG is fairly high. We feel the hours between 09z and 12z will see the heaviest rains. We are still expecting downpours, but they will be isolated and moving. We have highlighted in the HWO. Previous discussion... Severe Thunderstorm Watch 369 is in effect until 10 pm. Previous discussion... Not many changes from the previous forecast. We still expect to see scattered showers and thunderstorms to move into our region from the west over the next several hours. Any clearing this afternoon has been mostly self-destructive as cumulus fields have developed quickly when there has been any clearing (except over Delmarva - where a stronger cap is in place). As a result, we are slightly cooler than previously expected at the surface. However, still warm enough for ML CAPE values above 500 J/kg across our region. In addition, a favorable wind profile with increasing amounts of 0-6 km shear (primarily speed shear, as flow above 900 mb is nearly unidirectional). Thus, there remains a marginal to slight risk for severe storms over our region through the evening hours. Once we get to late this evening, we should see a brief lull as the short wave trough weakens and the boundary layer stabilizes. After midnight though, the cold front is expected to approach the region from the west, and just ahead of this front, we should see one more round of showers and thunderstorms. By tonight, the threat shifts from strong winds to heavy downpours. However, the progressive nature of the front should limit any flooding threat. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... The biggest difference with the latest model runs was how much faster most models bring the front through the area, with many models showing it clearing the coast by 12Z. I'm not sure it will move through that quickly, but did trend faster. This has not only implications for how quickly we dry out (likely should see dry conditions across the region by late morning), but also in the wind forecast and with the max temperature forecast (chose to go closer to the cooler operational models than the MOS guidance). && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... The large-scale pattern over the CONUS will feature an upper trough east of the Rockies and an upstream ridge through early next week. For our area, this pattern will 1) allow for a break in the active stretch of weather we have had recently and 2) keep us far away from the heart of the summer heat (western CONUS). A cold front will slowly approach from the northwest Monday before moving through the forecast area sometime either Monday night or Tuesday morning. Meanwhile, a series of shortwave disturbances rounding the base of Great Lakes upper trough may provide a source of deeper lift for showers both days. The bulk of the forcing for ascent looks to remain upstream of our area on Monday, so it is likely that any diurnally-driven convection will be sparse in coverage and confined to the higher terrain N/W of the Fall Line. There is no mention of thunder in the forecast for Monday as soundings from both the NAM and GFS do not indicate a favorable environment for sustained deep convection owing to limited moisture availability and a residual capping inversion in place. Despite a post-frontal regime, the setup may be slightly more conducive for low-topped thunderstorms on Tuesday as a cold pool aloft that is associated with the upper trough shifts overhead and helps steepen the mid-level lapse rates. Mainly dry conditions are expected Tuesday night-Thursday with high pressure influencing our weather. Showers and storms return to the forecast next Friday as high pressure shifting offshore and the next low pressure system approaches from the west. Kept PoPs low (20-30 percent) for Friday given the considerable model disagreement on D7. Temperatures will be slightly below normal and quite comfortable for outdoor activity with highs for most of the area in upper 70s and lower 80s (except mid 80s on Sunday across the I-95 corridor, east) through the middle of next week. Temperatures gradually return to near normal late in the week as the high moves off the coast and southerly return flow develops. && .AVIATION /02Z SATURDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. MVFR and even brief IFR conditions will be possible with any showers and thunderstorms that may move over the TAF sites. The primary period for showers and thunderstorms will be first through 03Z, and then again between 08 and 12Z (possibly going as late as 15Z for the coastal sites including KACY and KMIV). Otherwise, mostly VFR conditions are expected with skies clearing after 15Z. Breezy southwesterly winds, with gusts up to 20 kt will be possible through about 00Z. An abrupt wind shift, winds shifting from southwesterly to northwesterly, is expected with a cold front moving over the area generally between 10 and 15Z. OUTLOOK... Saturday night through Monday morning...VFR. Winds primarily out of the W or NW. Monday afternoon through Tuesday...Most VFR but sub-VFR restrictions still a possibility, especially on Tuesday in locally heavier showers. Tuesday night and Wednesday...VFR. && .MARINE... The SCA for DE Bay has been allowed to expire. Previous discussion... SCA conditions, for both winds and seas are expected to continue tonight and tomorrow. An abrupt wind shift from southwesterly to northwesterly winds is expected by mid day Saturday. Winds may diminish a bit behind the front, but seas are expected to remain elevated through much of the day. OUTLOOK... Saturday night...Did not extend the current SCA into Saturday night with seas likely to drop below 5 ft in our coastal Atlantic waters. W-SW winds around 10 kt early in the evening shift to NW behind a cold front. Sunday through Wednesday...Winds and seas are expected to remain below SCA criteria. An isolated tstm possible on Tuesday. RIP CURRENTS... A moderate risk for the formation of dangerous rip currents continues today for the NJ shore. For tomorrow, winds will be shifting off shore, but a 5 to 6 ft swell may lead to a moderate risk for the formation of dangerous rip currents especially along the central and southern NJ shore. For the northern NJ shore and the Delaware beaches, the risk is expected to be low at this time. However, even with a low risk...the bigger diurnal difference in the tide cycle due to the new moon today could mean some rapidly changing conditions. && .TIDES/COASTAL FLOODING... Very high astronomical tides will continue through the next few days in association with the new moon today. However, flow should be shifting more offshore, so though spotty minor tidal flooding is possible with this afternoon/evening's high tide, the threat for widespread minor tidal flooding has diminished. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until 6 PM EDT Saturday for ANZ450>455. && Synopsis...Klein Near Term...Johnson/Kruzdlo Short Term...Johnson Long Term...Klein Aviation...Johnson Marine...Johnson/Klein Tides/Coastal Flooding...Staff
Hazardous weather outlook, Jun 23, 9:59 PM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 959 PM EDT Fri Jun 23 2017 NJZ001-007>010-012-015-PAZ054-055-060>062-070-071-101>106-250200- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon- Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 959 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Pockets of heavy rainfall could lead to localized flooding, primarily in poor drainage areas, during the predawn hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The potential for heavy rainfall and localized poor drainage flooding will continue through mid morning on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ013-016>023-027-250200- Western Monmouth-Salem-Gloucester-Camden-Northwestern Burlington- Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington- 959 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. Pockets of heavy rainfall could lead to localized flooding, primarily in poor drainage areas, during the predawn hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The potential for heavy rainfall and localized poor drainage flooding will continue through mid morning on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-250200- Delaware Beaches-Eastern Monmouth- 959 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for southern Delaware and central New Jersey. .DAY ONE...Tonight. Pockets of heavy rainfall could lead to localized flooding, primarily in poor drainage areas, during the predawn hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The potential for heavy rainfall and localized poor drainage flooding will continue through mid morning on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ024>026-250200- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- 959 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Pockets of heavy rainfall could lead to localized flooding, primarily in poor drainage areas, during the predawn hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The potential for heavy rainfall and localized poor drainage flooding will continue through mid morning on Saturday. There is a moderate risk for the development of dangerous rip currents on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>003-MDZ008-012-015-019-020-250200- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline- 959 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware and northeast Maryland. .DAY ONE...Tonight. Pockets of heavy rainfall could lead to localized flooding, primarily in poor drainage areas, during the predawn hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The potential for heavy rainfall and localized poor drainage flooding will continue through mid morning on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-250200- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 959 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Gusty showers and isolated thunderstorms tonight will be capable of producing locally strong winds to 34 kt. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gusty showers and isolated thunderstorms early on Saturday will be capable of producing locally strong winds to 34 kt. Otherwise, no other hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 23, 7:35 PM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLOOD SOUDERTON 40.31N 75.32W
06/23/2017 MONTGOMERY PA BROADCAST MEDIA
ROUTE 113 BLOCKED. SEVERAL CARS IN HIGH WATER. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1700839
SFJSpecial weather statement, Jun 23, 7:46 PM EDT, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
746 PM EDT FRI JUN 23 2017
PAZ054-055-060>062-240045-
Lehigh-Monroe-Northampton-Berks-Carbon-
746 PM EDT FRI JUN 23 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WARREN...
BERKS...LEHIGH...SOUTHERN CARBON...SOUTHWESTERN MONROE AND
NORTHAMPTON COUNTIES...
At 745 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near New Tripoli to Myerstown. Movement
was east at 35 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Allentown, Reading, Easton, Lehighton, Bethlehem, Forks, Emmaus,
Wyomissing, Northampton, Wilson, Hellertown, Nazareth, Palmerton,
Bangor, Kutztown, Jim Thorpe, Hamburg, Slatington, Fleetwood and
Laureldale.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4052 7625 4058 7605 4057 7602 4065 7598
4074 7576 4089 7597 4098 7514 4087 7505
4085 7510 4083 7508 4077 7514 4078 7517
4073 7518 4043 7551 4045 7553 4034 7562
4034 7619 4049 7643
TIME...MOT...LOC 2345Z 248DEG 29KT 4070 7579 4040 7630
MeolaLocal storm report, Jun 23, 9:24 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG UPPER SAUCON TWP 40.54N 75.42W
06/23/2017 LEHIGH PA 911 CALL CENTER
TREE REPORTED DOWN AT THE TUMBLEBROOK GOLF COURSE.
&&
EVENT NUMBER PHI1700840
MEOLALocal storm report, Jun 23, 9:43 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
943 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG HILLTOWN TWP 40.34N 75.25W
06/23/2017 BUCKS PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
&&
EVENT NUMBER PHI1700841
MEOLALocal storm report, Jun 23, 9:44 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND DMG SPRINGFIELD TWP 40.51N 75.31W
06/23/2017 BUCKS PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN
&&
EVENT NUMBER PHI1700842
MEOLASpecial weather statement, Jun 23, 11:58 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 1158 PM EDT FRI JUN 23 2017 NJZ015-018-019-PAZ070-071-101>104-106-240445- Northwestern Burlington-Camden-Mercer-Lower Bucks-Eastern Montgomery-Western Montgomery-Delaware-Western Chester-Eastern Chester-Philadelphia- 1158 PM EDT FRI JUN 23 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN... SOUTHWESTERN MERCER...NORTHWESTERN BURLINGTON...SOUTHEASTERN MONTGOMERY...SOUTHEASTERN BUCKS...NORTHEASTERN CHESTER...PHILADELPHIA AND NORTHEASTERN DELAWARE COUNTIES... At 1158 PM EDT, a strong thunderstorm was located over King Of Prussia, or 12 miles northeast of West Chester, moving east at 45 mph. Winds up to 40 mph are possible with this storm. Locations impacted include... Philadelphia, Trenton, Bensalem, Norristown, Willingboro, West Norriton, East Norriton, Lumberton, Florence, Burlington, Bristol, Mount Holly, Riverside, Conshohocken, Palmyra, Hatboro, Ambler, Jenkintown, Narberth and Beverly. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3999 7553 4015 7549 4023 7477 3996 7476 TIME...MOT...LOC 0358Z 267DEG 40KT 4008 7542 MPS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:54 PM EDT | Areal Flood Advisory | PHI | Morris, Warren | 3 hr |
| Jun 24, 3:25 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Warren | 4 hr |
| Jun 24, 6:17 AM EDT | Special Marine Warning | PHI | 28 min | |
| Jun 24, 6:20 AM EDT | Special Weather Statement | PHI | Cumberland, Gloucester, Salem | 55 min |
| Jun 24, 6:26 AM EDT | Tornado Warning | PHI | Burlington, Camden, Gloucester | 34 min |
| Jun 24, 6:39 AM EDT | Tornado Warning | PHI | Mercer, Middlesex, Monmouth | 36 min |
| Jun 24, 6:42 AM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 24, 6:49 AM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 41 min |
| Jun 24, 6:58 AM EDT | Special Weather Statement | PHI | Burlington, Monmouth | 32 min |
| Jun 24, 7:00 AM EDT | Special Weather Statement | PHI | Cape May | 30 min |
| Jun 24, 7:02 AM EDT | Special Marine Warning | PHI | 58 min | |
| Jun 24, 7:09 AM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 4 hr |
| Jun 24, 7:19 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 56 min |
| Jun 24, 7:20 AM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 24, 7:21 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Mercer, Somerset | 4 hr |
| Jun 24, 7:26 AM EDT | Flash Flood Warning | PHI | Middlesex, Somerset | 4 hr |
| Jun 24, 7:39 AM EDT | Special Marine Warning | PHI | 66 min | |
| Jun 24, 7:54 AM EDT | Special Marine Warning | PHI | 66 min | |
| Jun 24, 8:11 AM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 24, 8:16 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Monmouth, Ocean | 4 hr |
| Jun 23, 9:23 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 112 min |
| Jun 23, 11:42 PM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Jun 24, 4:02 AM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Montgomery | 4 hr |
| Jun 24, 5:22 AM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 4 hr |
| Jun 24, 11:16 AM EDT | Areal Flood Warning | PHI | Philadelphia | 3 hr |
| Jun 24, 2:10 PM EDT | Areal Flood Warning | PHI | Philadelphia | 110 min |
Nearby
Special Weather Statements in Pennsylvania, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.